# SDR IXXA2022100801

- Difficulty date: October 8, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Pivot Pin
- Part number: 180T00093
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PIVOT PIN CORRODED
